# SDR SWIA200921271

- Difficulty date: March 23, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 14,742 hours, 12,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING MOUNTED EMERGENCY FLOOD LIGHT INOP (FLT 5933).  RELAMPED EMERGENCY LIGHT.
